Regularity Criterion for Complete Matrix Semirings
Matematičeskie zametki, Tome 70 (2001) no. 3, pp. 366-374
Cet article a éte moissonné depuis la source Math-Net.Ru
Necessary and sufficient conditions for the regularity of complete matrix semirings over an arbitrary semiring are obtained.
@article{MZM_2001_70_3_a4,
author = {S. N. Il'in},
title = {Regularity {Criterion} for {Complete} {Matrix} {Semirings}},
journal = {Matemati\v{c}eskie zametki},
pages = {366--374},
year = {2001},
volume = {70},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2001_70_3_a4/}
}
S. N. Il'in. Regularity Criterion for Complete Matrix Semirings. Matematičeskie zametki, Tome 70 (2001) no. 3, pp. 366-374. http://geodesic.mathdoc.fr/item/MZM_2001_70_3_a4/
[1] Skornyakov L. A., Dedekindovy struktury s dopolneniyami i regulyarnye koltsa, Fizmatgiz, M., 1961
[2] Vechtomov E. M., “Dve obschie strukturnye teoremy o polumodulyakh”, Abelevy gruppy i moduli, no. 15, Tomskii gos. un-t, Tomsk, 2000, 17–23
[3] Vechtomov E. M., Mikhalev A. V., Chermnykh V. V., “Abelevo-regulyarnye polozhitelnye polukoltsa”, Tr. sem. im. I. G. Petrovskogo, no. 20, Izd-vo Mosk. un-ta, M., 1997, 282–309 | Zbl
[4] Ilin S. N., “Obratimost matrits nad uporyadochennymi algebraicheskimi sistemami”, Sib. matem. zh., 39:3 (1998), 551–559 | MR | Zbl
[5] Birkgof G., Teoriya reshetok, Nauka, M., 1984